# SDR DALA2023090607261

- Difficulty date: September 4, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 139,227 hours, 20,525 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 0175 - ATB/IFSD - AIRCRAFT RETURNED TO PRG DUE TO RIGHT ENGINE FAILURE AFTER TAKEOFF. CORRECTIVE ACTION: MAINTENANCE FOUND METAL IN THE TAIL PIPE. ENGINE CHANGE COMPLETED.(5156318)
